I have had 5 VBeam treatments for flushing and a broken capillaries from rosacea. I was getting steady improvement over the course of the treatments. The doctor was more aggressive on my last treatment, and after I was very red and had welts in the area that was treated (no bruising). I am 10 days post-treatment, and my cheeks are still red, a bit swollen, and have burning sensation (like a sunburn). Is there anything I can do to reduce redness? Should I have additional VBeam treatments?
Is It Normal to Have Redness and Burning Sensation 10 Days After VBeam?
Doctor Answers (1)
Redness and burning after V-Beam
Thank you for your question. Sometimes after an aggressive treatment, there is more swelling which will go away, but may take 3-4 weeks. Talk with your doctor, there may need to be adjustments in energy levels for the next treatment.
I hope this helps.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.